# SDR P2EA99085

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, A RIB WAS FOUND CRACKED IN THE RIGHT WING INTERNAL AREA AT WS 505 UPPER FLANGE.  THE CRACK WAS REPAIRED IAW SRM 57-10-7 FIG 1.  (M)
